# SDR REXA2012102701428

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 17,077 hours, 15,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING APPEARS TO BE INOPERABLE.  PHOTO LUMINESCENT LIGHTING STRIPS INSTALLED OPS NORMAL IAW AMM 33-51-00.  OK FOR SERVICE.
